# SDR QXEA2009020600093

- Difficulty date: February 3, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 19,538 hours, 20,017 cycles
- System (JASC): 3150 · Central Warning
- Part: Mechanism
- Condition: Dirty
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SEA - TAKEOFF ABORT AT 50 KTS DUE TO TAKEOFF WARN HORN ON RWY 16L SEA CONFIGURATION LOOKED GOOD.  UPON INSPECTION FOUND PARKING BRAKE LOCK TRIGGER INTERMITTENT, CLEANED AND LUBED MECHANISM, AFTER C/W TASK AMM 31-52-00-720-801 OPS CHECKED GOOD.  RETURNED TO SERVICE.  NO PARTS REPLACED.
